# SDR DALA2024061806184

- Difficulty date: June 15, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N839DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31950
- Aircraft time: 29,469 hours, 11,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Broken
- Location: Bs 540
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0397046) FLOOR SUPPORTS AT STA 540 FROM RBL 24- LBL 24 ARE BROKEN WL 208. REMOVED, REPLACED AND INSTALLED NEW BREAK PANELS @ STA 540 FROM RBL 24 TO LBL 24 WL 208. IAW B737-900 SRM 51-40-02-0G.
